In this paper we study the stochastic homogenisation of free-discontinuity functionals. Assuming stationarity for the random volume and surface integrands, we prove the existence of a homogenised random free-discontinuity functional, which is deterministic in the ergodic case. Moreover, by establishing a connection between the deterministic convergence of the functionals at any fixed realisation and the pointwise Subadditive Ergodic Theorem by Akcoglou and Krengel, we characterise the limit volume and surface integrands in terms of asymptotic cell formulas.

Stochastic Homogenisation of Free-Discontinuity Problems / Cagnetti, F.; Dal Maso, G.; Scardia, L.; Zeppieri, C. I.. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 233:2(2019), pp. 935-974. [10.1007/s00205-019-01372-x]

Stochastic Homogenisation of Free-Discontinuity Problems

Cagnetti, F.;Dal Maso, G.;
2019-01-01

Abstract

In this paper we study the stochastic homogenisation of free-discontinuity functionals. Assuming stationarity for the random volume and surface integrands, we prove the existence of a homogenised random free-discontinuity functional, which is deterministic in the ergodic case. Moreover, by establishing a connection between the deterministic convergence of the functionals at any fixed realisation and the pointwise Subadditive Ergodic Theorem by Akcoglou and Krengel, we characterise the limit volume and surface integrands in terms of asymptotic cell formulas.
2019
233
2
935
974
10.1007/s00205-019-01372-x
https://arxiv.org/abs/1712.07272
Cagnetti, F.; Dal Maso, G.; Scardia, L.; Zeppieri, C. I.
File in questo prodotto:
File Dimensione Formato  
Cag-DM-Sca-Zep-ARMA-sissa.pdf

accesso aperto

Descrizione: Articolo
Tipologia: Documento in Pre-print
Licenza: Creative commons
Dimensione 403.21 kB
Formato Adobe PDF
403.21 kB Adobe PDF Visualizza/Apri
Cagnetti2019_Article_StochasticHomogenisationOfFree.pdf

accesso aperto

Tipologia: Versione Editoriale (PDF)
Licenza: Creative commons
Dimensione 602.36 kB
Formato Adobe PDF
602.36 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/109752
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 19
  • ???jsp.display-item.citation.isi??? 21
social impact